Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Representing measures for points in a uniform algebra

Author: Errett Bishop
Journal: Bull. Amer. Math. Soc. 70 (1964), 121-122
MathSciNet review: 0158284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Gleason, Function algebras, Seminars on analytic functions, Inst. for Advanced Study, Princeton, N. J., 1957, vol. 2.

Additional Information

PII: S 0002-9904(1964)11045-4